MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.49 ML, SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.49 ML, SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number B1434
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint involved a 8" (20 cm) appx 0.49 ml, smallbore ext set w/0.2 micron filter, clamp, rotating luer.It was reported that the filter noted to be leaking at 2 points on the back of filter.The status of the product at the time of the event was use on patient.There was patient involvement, no adverse event but there was delay in therapy.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
Received one used device for evaluation; no visual damages or anomalies were observed.The reported complaint of a leak could be confirmed.The returned sample was found to have a leak on the in-line filter.The probable cause is from the temporary loss of hydrophobic properties during use.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
8" (20 CM) APPX 0.49 ML, SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22299722
Report Number9617594-2025-01307
Device Sequence Number21267188
Product Code FMG
UDI-Device Identifier00887709001657
UDI-Public00887709001657
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1434
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown